Compatible relations on algebras

Ivan Chajda; Bohdan Zelinka

Časopis pro pěstování matematiky (1975)

  • Volume: 100, Issue: 4, page 355-360
  • ISSN: 0528-2195

How to cite


Chajda, Ivan, and Zelinka, Bohdan. "Compatible relations on algebras." Časopis pro pěstování matematiky 100.4 (1975): 355-360. <>.

author = {Chajda, Ivan, Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {355-360},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Compatible relations on algebras},
url = {},
volume = {100},
year = {1975},

AU - Chajda, Ivan
AU - Zelinka, Bohdan
TI - Compatible relations on algebras
JO - Časopis pro pěstování matematiky
PY - 1975
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 100
IS - 4
SP - 355
EP - 360
LA - eng
UR -
ER -


  1. M. A. Arbib, Tolerance Automata, Kybernetika 3 (1967), 22З-2ЗЗ. (1967) Zbl0153.01201MR0223185
  2. E. C. Zeeman, The Topology of the Brain and Visual Perception, In: The Topology of З-Manifolds. Ed. by M. K. Fort, pp. 240-256. Zbl1246.92006MR0140374
  3. B. Zelinka, Tolerance in Algebraic Structures, Czech. Math. J. 20 (1970), 179-183. (1970) Zbl0197.01002MR0260653
  4. B. Zelinka, Tolerance in Algebraic Structures II, Czech. Math. J. 25 (1975), 175-178. (1975) Zbl0316.08001MR0457323
  5. I. Chajda, B. Zelinka, Tolerance Relations in Lattices, Czech. Math. J. (to appear). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.